# SDR MALA000610

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOORBOARD SUPPORT CHANNEL IS CORRODED AT FLOOR BOARDS 122 EZ AND 122 FZ.  REFER TO CELSIUS TASK CARD 1544 AND W/O18843.  MAINTENANCE REMOVED CORRODED NUT PLATES IAW SRM 51-0-40, AND 51-40-21. FOUND OUT OF LIMITS AFTER CORROSION REMOVAL IAW SRM 51-10-10.  FABRICATED FLOOR  BOARD CHANNEL AS PER SAMPLE, ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.  INSTALLED NEW NUT PLATES IAW SRM 51-40-21.
